# SDR MALA060453

- Difficulty date: July 5, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N516XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2334
- Aircraft time: 16,460 hours, 15,636 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Rudder Limiter
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE RUDDER LIMITER LIGHT ILLUMINATED IN FLIGHT.  THE FLIGHT RETURNED TO DTW WITHOUT FURTHER INCIDENT.  REPLACED ADAU.
